# SDR 95FDEA00449

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lwr Chord
- Part number: 2024T3100
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER 740 CHORD AT WL 170, RBL 28.  BLENDED AND REMOVED CORROSION ON LOWER 740 CHORD AT WL 170 RBL 28.  ORIGINAL THICKNESS OF MATERIAL .0270, REMOVED .083 MATERIAL 1.0 BY 2.0 OUT OF LIMITS PER FEDEX SRM 53-10-1.  REPAIRED 740 CHORD PER EA 7-5710-24587.
